hrcak mascot   Srce   HID

Arhiv za higijenu rada i toksikologiju, Vol. 45 No. 1, 1994.

Stručni rad

Naphazoline nasal-drops intoxication in children

D. Vitezić ; Department of Pharmacology, Medical School, University of Rijeka, Rijeka, Croatia
V. Rožmanić ; Kantrida Paediatric Clinic, Ctinical Hospital Centre, Rljeka, Croatia
J. Franulović ; Kantrida Paediatric Clinic, Ctinical Hospital Centre, Rljeka, Croatia
V. Ahel ; Kantrida Paediatric Clinic, Ctinical Hospital Centre, Rljeka, Croatia
D. Matešić ; Department of Pharmacology, Medical School, University of Rijeka, Rijeka, Croatia

Puni tekst: engleski, pdf (3 MB) str. 25-29 preuzimanja: 230* citiraj
APA 6th Edition
Vitezić, D., Rožmanić, V., Franulović, J., Ahel, V. i Matešić, D. (1994). Naphazoline nasal-drops intoxication in children. Arhiv za higijenu rada i toksikologiju, 45 (1), 25-29. Preuzeto s https://hrcak.srce.hr/147087
MLA 8th Edition
Vitezić, D., et al. "Naphazoline nasal-drops intoxication in children." Arhiv za higijenu rada i toksikologiju, vol. 45, br. 1, 1994, str. 25-29. https://hrcak.srce.hr/147087. Citirano 23.02.2019.
Chicago 17th Edition
Vitezić, D., V. Rožmanić, J. Franulović, V. Ahel i D. Matešić. "Naphazoline nasal-drops intoxication in children." Arhiv za higijenu rada i toksikologiju 45, br. 1 (1994): 25-29. https://hrcak.srce.hr/147087
Harvard
Vitezić, D., et al. (1994). 'Naphazoline nasal-drops intoxication in children', Arhiv za higijenu rada i toksikologiju, 45(1), str. 25-29. Preuzeto s: https://hrcak.srce.hr/147087 (Datum pristupa: 23.02.2019.)
Vancouver
Vitezić D, Rožmanić V, Franulović J, Ahel V, Matešić D. Naphazoline nasal-drops intoxication in children. Arh Hig Rada Toksikol. [Internet]. 1994 [pristupljeno 23.02.2019.];45(1):25-29. Dostupno na: https://hrcak.srce.hr/147087
IEEE
D. Vitezić, V. Rožmanić, J. Franulović, V. Ahel i D. Matešić, "Naphazoline nasal-drops intoxication in children", Arhiv za higijenu rada i toksikologiju, vol.45, br. 1, str. 25-29, 1994. [Online]. Dostupno na: https://hrcak.srce.hr/147087. [Citirano: 23.02.2019.]

Sažetak
Naphazoline, a sympathomimetic and an imidazoline derivative, is used as 0.05-0.1% solution for local decongestion of the nasal and ocular mucosa. In excessive dosage, or if ingested by accident, may cause depression of the central nervous system (disturbances of consciousness progressing to coma), hypothermia, bradycardia and sweating. These naphazoline effects are particularly strongly pronounced in children. Anglo-Saxon pharmacotherapy excludes the application of naphazoline nasal drops in children younger than six years, whereas the Croatian pharmacotherapeutic literature (and practice) allows its use even in infancy. At the Kantrida Paediatric Clinic, Clinical Hospital Centre in Rijeka, 11 children with signs of intoxication with naphazoline nasal drops were hospitalized from 1990 to 1992. The symptoms pertaining to the central nervous system i.e. disturbances of consciousness in the form of somnolence were dearly marked in all children. Some children developed skin pallor, bradycardia, bradypnoea and hypothermia. Resolution occurred within 24 hours and the findings relumed to normal values. Clinical picture followed by rapid resolution and normal findings, with a personal history of drug taking, is a safe indication for diagnosis. There are several reasons to account for intoxication (drops difficult to use with children, containers inadequate for proper dosage), but the major factor is the age of the patient - all hospitalized children were younger than six years. It is pointed out that administration of naphazoline drops at an early age is not advisable.

Ključne riječi
adverse effects; Croatian pharmacopoiea; sympathomimetic agent; toxic effects; young children

Hrčak ID: 147087

URI
https://hrcak.srce.hr/147087

[hrvatski]

Posjeta: 464 *